?

Log in

No account? Create an account
When Did I Become Thirty?
or "Wait, there are people who were born in 1994?!"
The Wonders of Modern Medicine #925 
28th-Aug-2007 03:22 pm
Owen
That new medicine "Mirapex", used for treating Parkinson's and Restless Leg Syndrome has some possible side effects.

One of which is an increase in compulsive gambling.

I swear to God
Comments 
28th-Aug-2007 07:25 pm (UTC)
Whoa. Just wow...
28th-Aug-2007 07:26 pm (UTC)
That's what I said. I'd heard it on the tv ad twice and thought...they must be saying "gamboling" not "gambling"

But I looked it up on Wikipedia, and Gambling it is...
28th-Aug-2007 07:35 pm (UTC)
I actually heard that on a commercial too and seriously thought I was hearing things. Weird.

Although my favorite is still the pills that are supposed to help you sleep... one possibly side effect- "may cause drowsiness." WTF? Damn sure hope so!
28th-Aug-2007 09:56 pm (UTC)
That sucks.

I take Ritalin. One side effect is increased horniness.
28th-Aug-2007 10:00 pm (UTC)
and increased gaming! It makes me focus on things alot, so I guess it could make me focus on oral, for like 5 hours. haha
30th-Aug-2007 05:47 am (UTC)
and i think another is increased sexual urges too. so it will make your legs stop hurting but will leave you broke from the gambling so you won't have time to take care of the sexual urges so you will have to take paxil to make you feel happier lol before you know it you will be on more meds than Ozzy
30th-Aug-2007 07:11 am (UTC)
hahaha
This page was loaded Oct 19th 2019, 11:47 am GMT.